Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strict convexity and smoothness of normed spaces


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 78 (1955), 516-528
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067351-1
MathSciNet review: 0067351
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu and G. Birkhoff, General ergodic theorems, Ann. of Math. (2) vol. 41 (1940) pp. 293-309. MR 0002026 (1:339a)
  • [2] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [3] S. Kakutani, Simultaneous extension of continuous functions considered as a positive linear operation, Jap. J. Math. vol. 17 (1940) pp. 1-4. MR 0002709 (2:104a)
  • [4] V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 10-43. MR 0054850 (14:989d)
  • [5] E. Michael, Some extension theorems for continuous functions, Pacific Journal of Mathematics vol. 3 (1953) pp. 789-806. MR 0059541 (15:547a)
  • [6] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. vol. 65 (1943) pp. 108-136. MR 0007938 (4:218f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067351-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society